# SDR SIMA2019043022005

- Difficulty date: April 22, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110413
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S SIDE UPPER FRAME #10 HAS APPROX. A 2" CRACK.-C/A-RE-EVALUATED AND FOUND UPPER FRAME 10 SEGMENT P/N  145-02409-002 TO FIT TH U-CHANNEL SPLICE PROPERLY.  INSTALLED THE NEW FRAME 10 UPPER SEGMENT IAW SRM 51-40-02.
